# SDR 07FDEA03430

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827218
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, FLOORBEAM LOWER FOWARD FLANGE UPPER SURFACE HAS CORROSION AT NUTPLATE HOLES, BS 720, RBL 3-34.  REMOVED CORRODED LOWER FLANGE FROM RBL 3-34.  FABRICATED NEW FLANGE, FILLERS AND 4 REPAIRS ANGLES, AND HEAT TREATED 4 REPAIR ANGLES REF DWG SR 27-53-034 SHEET 8.  TREATED AND PRIMED REF 727 SRM 53-10-1 AND INSTALLED REF 727 SRM 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
